Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tai

The copper and Exfol makes me itch.

Recommended Posts

Litterly, for the past few days after putting on both of these together, i put 5 drop in my palm of both the copper and the exfol and put it all over my face, when am at school, my face is REALLY itch, i had to go to the washroom and wash the stuff off and it still itch, does it happen to anyone? this never happened before, i have been on retin-a recently also, could this be the cause of the problem?

Share this post


Link to post
Share on other sites

Hey it happens to me sort of... I only use copper peptide cream but often when I do my scarred areas itch ... not so bad that I have to wash it off though just feels itchy... I fgured it was because it was helping my skin heal (like when a sore itches as it is healing)

Share this post


Link to post
Share on other sites

I use Copper Peptide serum and it doesn't make my skin itch at all. I don't know what's making you itch, but you might want to consider stopping it for a week and start again slowly when your skin has recovered. It also sounds to me like you are putting on too much.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×